Some methods of estimation for a trivariate Poisson distribution
Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 503-510
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_4_503_510,
author = {S Loukas},
title = {Some methods of estimation for a trivariate {Poisson} distribution},
journal = {Applicationes Mathematicae},
pages = {503--510},
year = {1991},
volume = {21},
number = {4},
doi = {10.4064/am-21-4-503-510},
zbl = {0770.62020},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-503-510/}
}
TY - JOUR AU - S Loukas TI - Some methods of estimation for a trivariate Poisson distribution JO - Applicationes Mathematicae PY - 1991 SP - 503 EP - 510 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-503-510/ DO - 10.4064/am-21-4-503-510 LA - en ID - 10_4064_am_21_4_503_510 ER -
S Loukas. Some methods of estimation for a trivariate Poisson distribution. Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 503-510. doi: 10.4064/am-21-4-503-510
Cité par Sources :